MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM
Model Number 90434
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on july 2, 2020.
 
Event or Problem Description
Per the clinic, the patient experienced an infection at the abutment site that was successfully treated with oral antibiotics.The abutment was replaced under a general anaesthetic on an unknown date.

Brand Name
FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key10222570
Report Number6000034-2020-01620
Device Sequence Number14094595
Product Code LXB
UDI-Device Identifier09321502014359
UDI-Public(01)09321502014359(10)COH530252(17)03182020
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/18/2020
Device Model Number90434
Device Catalogue Number90434
Device Lot NumberCOH530252
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;